# SDR 29GA2017111100001

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 35,223 hours, 39,772 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML21GBA2C
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THAT THE EMERGENCY LIGHT SWITCH ARM IN YELLOW DOES NOT ILLUMINATE.  TROUBLESHOT THE SYSTEM AND FOUND THE F/A EMERGENCY LIGHT SWITCH 29LN AT FAULT. R & R F/A EMERGENCY LIGHT SWITCH IAW AMM 39-40-60-02. EMERGENCY LIGHTS OPS CHECKED NORMAL IAW AMM 33-50-00.
